# SDR SWAA2022071418660

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9. / [01] CRACKED ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9 WL 208 P/N 141A5410-22 ; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9 WL 208 P/N 141A5410-22 WL 208 P/N 141A5410-24 I.A.W SRM 51-40-02-0G-0.;[04] REMOVED PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9 WL 208 P/N 141A5410-22 I.A.W SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW INTERCOSTAL PASSENGER CABIN AT BS 344 TO BS 360 LBL 11 IAW SRM 51-40-05-0G-0; DWG 141A5400; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTIONS STEP 5. OK TO INSTALL GIVEN.;[07] INSTALLED PASSANGER CABIN INTERCOSTAL AT LBL 11 BS 344+9 PER SR 51-40-02-0G-0 AND DWG 141A5400.;[08] UPDATED PART USED;[09] VERIFIED CORRECTIVE ACTION #7.;[10] VERIFIED ALL STEPS COMPLETE.
